# SDR 0601423156

- Difficulty date: June 24, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N356NB
- Make and model: Airbus A319-114
- Aircraft serial: 1896
- Aircraft time: 10,158 hours, 5,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU INT LOAD EMER R, DISPLAYED ON FLIGHT ATTENDANT PANEL DURING EMERGENCY LIGHT CHECK.  REPLACED EMERGENCY LIGHT POWER SUPPLY.  CHECKS GOOD.
